# SDR AALA20000082

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: A254310012
- Condition: Failed
- Location: Nlg
- Component: Messier
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 0881 - AFTER TAKEOFF AND GEAR RETRACTED, NOSE GEAR DOOR LIGHT (AMBER) ON FORWARD PANEL REMAINED ILLUMINATED. LIGHT EXTINGUISHED ON UPPER PANEL.  NOISE AND VIBRATION FELT AT 250 KNOTS.  DIVERTED AND LANDED JFK WITHOUT INCIDENT.  REPLACED NOSE GEAR RIGHT DOOR UPLOCK ASSEMBLY.  ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
